MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETLW1624C82E
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft was implanted in a patient for the endovascular treatment of a 31 mm aorto iliac aneurysm.It was reported that the patient had an enlarged left common iliac artery and loss of seal in the left common iliac artery.During the reintervention procedure the left internal iliac artery was embolised and an endurant limb etlw1610c124e was extended into the external iliac artery.The event has been resolved through successful exclusion of the iliac aneurysm.The physician attributed the cause of the event to disease progression causing loss of seal.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Additional information was received for this case: a talent bifurcate was previously implanted in this patient.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7424571
Report Number2953200-2018-00538
Device Sequence Number1592327
Product Code MIH
UDI-Device Identifier00643169467477
UDI-Public00643169467477
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2019
Device Model NumberETLW1624C82E
Device Catalogue NumberETLW1624C82E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/16/2018
Supplement Date Received by Manufacturer05/01/2018
Initial Report FDA Received Date04/12/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR